Re: Spotting Vs Period???
After you have been on the pill for a while, your period will probably come on the same day each month, for example, many women get their periods on the second day of placebo (sugar) pills. Many even get it the same time of day each month. The pill "takes over" your cycle.
What you are having sounds like spotting, but it could also be the beginnng of your period. It takes your body three to six months to get used to the pill, and so spotting like this and early periods can happen. It's nothing to be concerned about, and after a few packs of pills, your period should come around the same day and time each month, during the fourth week of pills.
The pill you were on previously was a "mini" pill, meaning it had only progestin in it. The pill you are on now is a combined pill, meaning it has both progestin and estrogen. The combined pill is much better at regulating periods then the "mini" pill. Irregular bleeding like you experienced (periods every two weeks I think you said) is normal on the "mini" pill, but with the combined pill, after the first few months, it is a lot less likely.
Last edited by Daisies4monkeys; 08-10-2005 at 11:53 AM.